Translator Disclaimer
2011 Erratum to the article Twisted Alexander polynomials and surjectivity of a group homomorphism
Teruaki Kitano, Masaaki Suzuki, Masaaki Wada
Algebr. Geom. Topol. 11(5): 2937-2939 (2011). DOI: 10.2140/agt.2011.11.2937

Abstract

We prove the nonexistence of surjective homomorphisms from knot groups G(821), G(912), G(924), G(939) onto G(41) using twisted Alexander polynomials and the numbers of surjective homomorphisms onto SL(2;7).

Citation

Download Citation

Teruaki Kitano. Masaaki Suzuki. Masaaki Wada. "Erratum to the article Twisted Alexander polynomials and surjectivity of a group homomorphism." Algebr. Geom. Topol. 11 (5) 2937 - 2939, 2011. https://doi.org/10.2140/agt.2011.11.2937

Information

Received: 10 July 2011; Revised: 15 September 2011; Accepted: 20 September 2011; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1231.57011
MathSciNet: MR2846916
Digital Object Identifier: 10.2140/agt.2011.11.2937

Subjects:
Primary: 57M25
Secondary: 57M05

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.11 • No. 5 • 2011
MSP
Back to Top